# SDR SWAA012616

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 66,566 hours, 73,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65C10300
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND  NLG UPPER ACTUATOR SUPPORT T FITTING CRACKED.                         R&R SUPPORT T FITTING PER MM.
